# SDR GTIA2021060135767

- Difficulty date: May 27, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 28,965 hours, 13,321 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT FLIGHT ATTENDANTS REPORTED ROTTEN EGG SMELL IN THE AFT CABIN DURING FLIGHT -FOLLOWED TSM 005-50-00-810-831-A. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR SVC.
